# SDR 2002FA0000555

- Difficulty date: April 4, 2002
- Submitted: April 30, 2002
- Operation: General aviation
- Aircraft: N323GB
- Make and model: Beech A36
- Aircraft serial: E647
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A20P
- Part serial: 52D0121109
- Condition: Leaking
- Location: Engine
- Part time: 63 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTICED OIL SEEPAGE BETWEEN THE HEAD AND BARREL OF THE NR 5 CYLINDER BETWEEN THE PUSH ROD TUBES DURING THE FIRST OIL CHANGE.  DURING THE SECOND OIL CHANGE, NOTICED A SUBSTANTIAL INCREASE IN OIL LEAKAGE AT THE SAME PLACE ON THE NR 5 CYLINDER, ALSO NOTICED OIL LEAKING FROM THE NR 3 CYLINDER IN THE SAME AREA.  BOTH CYLINDER REPLACED AND RETURNED TO MFG.
